MAUDE Adverse Event Report: Abbott Point of Care Inc. i-STAT Troponin (cTnI) Cartridge; cTnI Cartridge

Abbott Point of Care Inc. i-STAT Troponin (cTnI) Cartridge; cTnI Cartridge
Catalog Number 03P90-25
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2026
Type of Reportable Event Malfunction

Brand Name
i-STAT Troponin (cTnI) Cartridge
Common Device Name
cTnI Cartridge
Manufacturer (Section D)
Abbott Point of Care Inc.
400 college road
princeton NJ 08540
Manufacturer (Section G)
Abbott Point of Care Canada Ltd.
185 corkstown road
ottawa, ontario K2H 8 V4
CA   K2H 8V4
Manufacturer Contact
linda maczuszenko
400 college road
princeton, NJ 08540
+1(613)312-3525
MDR Report Key50859844
Report Number2245578-2026-00200
Device Sequence Number9508771
Product Code MMI
UDI-Device Identifier10054749000187
UDI-Public10054749000187
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K031739
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/25/2026
Device Catalogue Number03P90-25
Device Lot NumberE26055
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/16/2026
Initial Report FDA Received Date09/22/2026
Date Device Manufactured02/24/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown